• Title of article

    Certain finite groups as automorphism groups of forms of higher degree

  • Author/Authors

    Agnieszka Chlebowicz، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2006
  • Pages
    5
  • From page
    326
  • To page
    330
  • Abstract
    In this paper we shall be interested in automorphism groups of forms of even degree higher than two over ordered fields. In [A. Chlebowicz, A. Sładek, M. Wołowiec-Musiał, Automorphisms of certain forms of higher degree over ordered fields, Linear Algebra Appl. 331 (2001) 145–153] we proved that any group of order 2n containing a central involution is isomorphic with the orthogonal group of a certain form of degree 4n and we remarked that the degree 4n is grater than necessary. In this paper for any finite group G with a central involution we will construct a form of degree 8 with the orthogonal group isomorphic to G.
  • Keywords
    Form of higher degree , d-Independence , Ordered field , Automorphism group
  • Journal title
    Linear Algebra and its Applications
  • Serial Year
    2006
  • Journal title
    Linear Algebra and its Applications
  • Record number

    825358